Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 75, Issue 3(453)  


Non-uniform Kozlov–Treschev averagings in the ergodic theorem
V. I. Bogachev
3
Krylov–Bogolyubov averaging
W. Jian, S. B. Kuksin, Y. Wu
37
Quadratic conservation laws for equations of mathematical physics
V. V. Kozlov
55
On inversion of the Lagrange–Dirichlet theorem and instability of conservative systems
V. P. Palamodov
107
A method for approximate computation of waveguide scattering matrices
B. A. Plamenevskii, A. S. Poretskii, O. V. Sarafanov
123

Brief Communications
A sharp estimate for the majorant norm of a rearranged trigonometric system
G. A. Karagulyan
183
The higher-dimensional Contou-Carrère symbol and commutative group schemes
S. O. Gorchinskiy, D. V. Osipov
185
The modular group and a hyperbolic beta integral
G. A. Sarkissian, V. P. Spiridonov
187

Mathematical Events
Congratulations to Valerii V. Kozlov
Yurii Leonidovich Ershov (on his 80th birthday)
L. D. Beklemishev, A. V. Vasil'ev, E. P. Vdovin, S. S. Goncharov, V. V. Kozlov, P. S. Kolesnikov, V. D. Mazurov, Yu. V. Matiyasevich, A. S. Morozov, A. N. Parshin, V. G. Puzarenko, M. V. Schwidefsky
191
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021